RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 6(438), Pages 199–200 (Mi umn9804)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief Communications

Polynomial Lie algebras and the Zelmanov–Shalev theorem

V. M. Buchstaber

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.4213/rm9804

Full text: PDF file (357 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:6, 1168–1170

Bibliographic databases:

MSC: 17B01, 17B65, 17B70
Received: 25.10.2017

Citation: V. M. Buchstaber, “Polynomial Lie algebras and the Zelmanov–Shalev theorem”, Uspekhi Mat. Nauk, 72:6(438) (2017), 199–200; Russian Math. Surveys, 72:6 (2017), 1168–1170

Citation in format AMSBIB
\Bibitem{Buc17}
\by V.~M.~Buchstaber
\paper Polynomial Lie algebras and the Zelmanov--Shalev theorem
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 6(438)
\pages 199--200
\mathnet{http://mi.mathnet.ru/umn9804}
\crossref{https://doi.org/10.4213/rm9804}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3748694}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72.1168B}
\elib{http://elibrary.ru/item.asp?id=30737996}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 6
\pages 1168--1170
\crossref{https://doi.org/10.1070/RM9804}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429465700006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85045648440}


Linking options:
  • http://mi.mathnet.ru/eng/umn9804
  • https://doi.org/10.4213/rm9804
  • http://mi.mathnet.ru/eng/umn/v72/i6/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Millionshchikov, “Characteristic Lie algebras of the sinh-Gordon and Tzitzeica equations”, Russian Math. Surveys, 72:6 (2017), 1174–1176  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. D. Millionshchikov, “Lie algebras of slow growth and Klein-Gordon PDE”, Algebr. Represent. Theory, 21:5 (2018), 1037–1069  crossref  mathscinet  zmath  isi  scopus
    3. D. V. Millionshchikov, “Polynomial Lie algebras and growth of their finitely generated Lie subalgebras”, Proc. Steklov Inst. Math., 302 (2018), 298–314  mathnet  crossref  crossref  isi  elib
    4. D. V. Millionschikov, “Estestvenno graduirovannye algebry Li medlennogo rosta”, Matem. sb., 210:6 (2019), 111–160  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:241
    References:20
    First page:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019